# SDR FDEA201302020255

- Difficulty date: February 2, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757236
- Aircraft serial: 25059
- Aircraft time: 35,070 hours, 31,222 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENTRY DOOR SLIDE WOULD NOT ARM.    CLEANED AND LUBED L1 GIRT BAR MECHANISM, OPERATED SEVERAL TIMES OPS CHECKED GOOD AT THIS TIME IAW AMM 12-21-18-3.
